# SDR AALA201607069001

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 29,971 hours, 4,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
